Other Adverse Reactions Include: Seizures, Paralysis, Blindness, Pancreatitis, Speech Problems and Short Term Memory Loss
Press Office 202-646-5172, ext 305
Washington, DC — October 19, 2011
Judicial Watch, the public interest group that investigates and prosecutes government corruption, announced today that it has received new documents from the U.S. Food and Drug Administration (FDA) under the provisions of the Freedom of Information Act (FOIA), detailing reports of adverse reactions to the vaccination for human papillomavirus (HPV), Gardasil. The adverse reaction reports detail 26 new deaths reported between September 1, 2010 and September 15, 2011 as well as incidents of seizures, paralysis, blindness, pancreatitis, speech problems, short term memory loss and Guillain-Barré Syndrome. The documents come from the FDA’s Vaccine Adverse Event Reporting System (VAERS) which is used by the FDA to monitor the safety of vaccines. The documents were obtained pursuant to a September 15, 2011 FOIA request for reports made from September 1, 2010 through September 15, 2011.
Adverse Gardasil events reported to the FDA include:
- The information was received from the patient’s mother…concerning her healthy 14 year old daughter who in August 2007, January 2008, and June 2008, was vaccinated with a first, second and third dose of GARDASIL…It was reported that the patient experienced several symptoms including numbness and tingling in her fingers and toes, fatigue, a really hard time falling asleep, urinary tract infections, ovarian cyst, moody, trouble getting out of bed and seizures. The patient had had upwards of 150 seizures following her third shot in June 2008. During her seizures she stopped breathing for periods of 30 to 40 seconds. The patient was diagnosed with Neurocardiogenic syndrome and seizures. It was reported that the patient died due to ovarian cyst. The reporter felt that the patient’s symptoms were related to vaccination with GARDASIL.
- Additional information was received from a newspaper article concerning a 18 year old female…who on 10-MAY-2007 was vaccinated with GARDASIL…in the right arm…The patient who was a college freshman travelled on 05-OCT-2007 to visit her family for the weekend. The patient reportedly felt “slightly ill” upon her arrival and subsequently took an aspirin and went to bed awakening at 1:30 PM the following afternoon “appearing refreshed”. The patient became feverish again that night and woke at 1:00 AM the morning of 07-OCT-2007 with chills and a severe headache complaining that “my headache is about to explode”. The patient was taken to a local hospital, where a brain computed axial tomography (CAT) scan was performed and the brain revealed meningococcal disease in her brain and brain stem. The patient was immediately transferred to another hospital and died the evening of 07-OCT-2007 due to complications of meningitis.
- Information has been received from a physician regarding a 15 year old female who on 26-SEP-2007 was vaccinated with her second dose of GARDASIL for prevention of HPV…Thirty minutes after the vaccination, the patient experienced a headache and that night went home and slept until the next morning. The patient woke up the next day and went to school. The school nurse called the patient’s mother and informed her that the patient felt tingling in both hands. Later that day, the patient was again sent to the nurse’s office due to a shaking sensation all over. Later that evening, things became worse and the patient started crying from the pain and burning in her back. The patient was taken to the emergency room by her parents. In the emergency room, the patient collapsed and was not able to walk; she was paralyzed from the waist down. It was reported that the patient was hospitalized for two months.